# SDR SCNA97065

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47921
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Condition: Failed
- Location: Nr 2 Pack
- Stage of operation: NR
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

NR 2 PACK OVERHEATED AND WAS SHUT OFF.  SMELLED SMOKE IN THE CABIN DUE TO HIGH PACK TEMPERATURES.  PLACED NR 2 PACK ON MEL UNTIL REPLACEMENT OF NR 2 TURBINE BYPASS VALVE.
